# SDR GLBA20091130G

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 27,261 hours, 34,436 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER - PILOTS REPORTED THE RT PROP AUTOFEATHERED IN FLIGHT WHILE REDUCING TORQUE FROM 2500 LBS TO 500 LBS.  TOR4QUE LEVELS WERE EVEN THROUGHOUT PWR REDUCTION.  MX ADJUSTED THE FLIGHT IDLE TORQUES ON THE RT AND LT ENG IAW MM 76-10-00.  OPS CHECKS OF THE AUTOFEATHER SYS WERE PERFORMED IAW MM 61-21-00.  ALL CHECKS WERE GOOD.  RII INSPECTIONS C/W IAW TASKCARD 4.3.13.
